# SDR 99ZZZX2133

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8482Q
- Make and model: Cessna TU206F
- Aircraft serial: TU20603340
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630060102
- Condition: Failed
- Location: Mlg
- Part time: 6,400 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL FAILED WHILE TAXIING.  APPARENTLY, ONE OF THE 6 BOLTS ON OUTSIDE FLANGE LOOSENED TORQUE OVER TIME.  A FEW BOLTS BROKE AND CENTER HUB FRACTURED AT REMAINING BOLT LOCATION.  SUBMITTER RECOMMENDED EITHER A LIFE-LIMIT ON PART, OR THE OPTION TO INSTALL BOLT THROUGH ASSEMBLY TO BRAKE SIDE OR INCREASE INSPECTION TIMES.
